MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 LPS UNIV TIB HIN INS XSM 26MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC 1818910 LPS UNIV TIB HIN INS XSM 26MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 198727126
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that obese patient with hinge left knee- 9 years ago.It was indicated that the patient had sheered post off the bottom of the poly and revised to a 31mm.Doi: 9 years ago; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XSM 26MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7267917
Report Number1818910-2018-53352
Device Sequence Number1823972
Product Code KRO
UDI-Device Identifier10603295079453
UDI-Public10603295079453
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198727126
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer11/10/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1